×

A geometric characterization of the Radon-Nikodym property in Banach spaces. (English) Zbl 0378.46017


MSC:

46B99 Normed linear spaces and Banach spaces; Banach lattices
46G10 Vector-valued measures and integration
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] E. Bishop and R.R. Phelps : The support functionals of a convex set . Proc. Symp. in Pure Math. Vol. 7 (Convexity). A.M.S. (1963) 27-35. · Zbl 0149.08601
[2] J. Bourgain : On dentability and the Bishop-Phelps property (to appear). · Zbl 0365.46021
[3] R.E. Huff and P.D. Morris : Geometric characterizations of the Radon-Nikodym property in Banach spaces (to appear). · Zbl 0351.46011
[4] H. Maynard : A geometric characterization of Banach spaces possessing the Radon-Nikodym property . Trans. A.M.S. 185 (1973) 493-500. · Zbl 0278.46040
[5] R.R. Phelps : Dentability and extreme points in Banach spaces , Journal of Functional Analysis, 16 (1974) 78-90. · Zbl 0287.46026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.